# SDR CF4R2015FA0000141

- Difficulty date: April 1, 2015
- Submitted: April 10, 2015
- Operation: General aviation
- Aircraft: N444AD
- Make and model: Beech 200BEECH
- Aircraft serial: BB733
- Engine: Pwa PT6A41
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 0029200131LH
- Part serial: 1430182
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NIPPLE LOCATIONS ARE OFF, MAKING INSTALLATION IMPOSSIBLE.  MEASUREMENTS ARE OFF BY .7500 AND .5.
